Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Feeling nauseous and dizzy, passed out feelings, shaky. What's going on ?

I have a very strange situation. Lately, I have been very nauseous and dizzy and feelings of passing out. I don t feel like my mind is in real life anymore, I m spacey and cannot pay attention. I forget what I am talking about in the middle of sentences. I often think about why I m sitting here or how things were created and I freak myself out. I feel like I am going insane. And I m also shaky. Any time I lay my hand or arm or legs against something, my mind makes me think it hurts. Like my bones. I m so confused.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Thanks for writing in.

From your problems, it looks like you should consult a psychiatrist and get yourself examined completely. These thoughts might be affecting your daily life and need immediate medical attention. You need to be evaluated for your psychological abilities and underlying causes in detail.

Hope this helps
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor